# SDR UALA2010011800207

- Difficulty date: January 16, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,630 hours, 11,278 cycles
- Engine: Pwa PW4052
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256T00717
- Part serial: 1022
- Condition: Faulty
- Location: Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP-SLAT ELEC LIGHT INTERMITTENT ON TAXI IN.  UNABLE TO VERIFY THE PROBLEMS, REPLACED FSEU AS PRECAUTION AND SYS CHECKED NORMAL.  PROBLEM RECURRED. ACCOMPLISHED BITE ON FSEU AND HAD M489 FAULT.  RPLC'D NR 8 FLAP POSITION TRANSMITTER.   SYS CHECKS OK AT THE PRESENT TIME.
